MathSciNet Relay Station
MathSciNet bibliographic data
MR1327001 58G12 (46L87 55N33 57R20)
Chan, Shing-Wai $\scr L$-classes on pseudomanifolds with one singular stratum. Proc. Amer. Math. Soc. 125 (1997), no. 7, 1955–1968.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement